# SDR USAA070282

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 21,773 hours, 21,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FR 66 - Y1732.  INSTALLED DOUBLER PER SRM 53-41-14; CORROSION TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1/2 SQ IN.
